×

zbMATH — the first resource for mathematics

A class of \(A\)-stable methods. (English) Zbl 0208.41504

MSC:
65L05 Numerical methods for initial value problems
65L20 Stability and convergence of numerical methods for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. Axelsson,Global integration of differential equations through Lobatto quadrature, BIT 4 (1964), 69–86. · Zbl 0122.12204 · doi:10.1007/BF01939850
[2] R. Bellman,Stability theory of differential equations, McGraw-Hill, New York-Toronto-London, 1953. · Zbl 0053.24705
[3] G. Birkhoff and R. S. Varga,Discretization errors for well-set Cauchy Problems. I, Journal of Math. and Physics, 45 (1965), 1–23. · Zbl 0134.13406 · doi:10.1002/sapm19654411
[4] G. Dahlquist,A special stability problem for linear multistep methods, BIT 3 (1963), 27–43. · Zbl 0123.11703 · doi:10.1007/BF01963532
[5] F. R. Gantmacher,Matrizenrechnung II, VEB Deutscher Verlag der Wissenschaften, Berlin, 1959.
[6] C. W. Gear,The automatic integration of stiff ordinary differential equations, IFIP Congress, Edinburgh, 1968.
[7] P. Henrici,Error propagation for difference methods, John Wiley & Sons, Inc., New York, London, 1962. · Zbl 0171.36104
[8] P. M. Hummel and C. L. Seebeck,A generalization of Taylor’s theorem, Amer. Math. Monthly, 56 (1949), 243–247. · Zbl 0037.17601 · doi:10.2307/2304764
[9] T. E. Hull,The numerical integration of ordinary differential equations, IFIP Congress, Edinburgh, 1968.
[10] M. Marden,Geometry of polynomials, Mathematical Surveys No 3, American Mathematical Society, Providence, Rhode Island, 1966. · Zbl 0162.37101
[11] O. Perron,Die Lehre von den Kettenbr├╝chen, Chelsea Publ. Comp., New York, 1950. · Zbl 0041.18206
[12] J. Shohat,On mechanical quadratures, in particular with positive coefficients, Trans. Amer. Math. Soc. 42, 1937, 461–496. · JFM 63.0960.02 · doi:10.1090/S0002-9947-1937-1501930-6
[13] M. H. Schultz,Difference methods for Cauchy problems in S’*, Journal of Math. and Mech. 16 (1967), 1117–1129. · Zbl 0146.33204
[14] R. S. Varga,On higher order stable implicit methods for solving parabolic partial differential equations, Journal of Math. and Physics, 40 (1961), 220–231. · Zbl 0106.10805 · doi:10.1002/sapm1961401220
[15] O. Widlund,A note on unconditionally stable linear multistep methods, BIT 7 (1967), 65–70. · Zbl 0178.18502 · doi:10.1007/BF01934126
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.